| Model Number |
153622 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that temperature was not displayed when connected, 50 percent of the time it was connected.Per notification received from investigator on (b)(6) 2023, it was stated that during evaluation the sample was found to not meet dimensional requirements.
Event or Problem Description
It was reported that temperature was not displayed when connected, 50 percent of the time it was connected.Per notification received from investigator on 17may2023, it was stated that during evaluation the sample was found to not meet dimensional requirements.
Additional Manufacturer Narrative
The reported event was confirmed and the cause was unknown.A potential root cause for this failure was "wrong dimensions on competitors or our own connector" or "user damaged pins when inserting connector".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: " for use with bard temperature-sensing products and accessories".H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.